×

zbMATH — the first resource for mathematics

Solving systems of linear diophantine equations: An algebraic approach. (English) Zbl 0782.11008
Mathematical foundations of computer science, Proc. 16th Int. Symp., Kazimierz Dolny/Pol. 1991, Lect. Notes Comput. Sci. 520, 141-150 (1991).
[For the entire collection see Zbl 0753.00030.]
An algorithm is developed for solving homogeneous linear diophantine equations by purely algebraic methods. An interesting feature of the algorithm is the possibility of its easy parallelizing. Furtheron upper bounds on height and length of all minimal solutions, some results on inhomogeneous systems, and numerical experience are given.

MSC:
11D04 Linear Diophantine equations
11Y50 Computer solution of Diophantine equations
PDF BibTeX XML Cite